English  |  正體中文  |  简体中文  |  Items with full text/Total items : 4343/7642
Visitors : 3971858      Online Users : 994
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister

Please use this identifier to cite or link to this item: http://ir.hust.edu.tw/dspace/handle/310993100/1190

Title: “Instability and Asymptotical Stability on Partial Region in Dynamical Systems
Authors: Zheng-Ming Ge;Chung-Wen Yao;Hsien-Keng Chen
Date: 1993
Issue Date: 2009-01-19T07:06:31Z
Relation: Proc. Natl. Sci. Counc. ROC(A), Vol. 17, No. 5, pp. 325-338
Appears in Collections:[Department of Industrial Engineering and Management/Graduate Institute of Lean Production Management] Journal

Files in This Item:

There are no files associated with this item.

All items in HUSTIR are protected by copyright, with all rights reserved.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback